Title: The covariant Picard groupoid in differential geometry
Authors: Waldmann, Stefan # ×
Issue Date: May-2006
Publisher: World Scientific Publishing Co. Pte. Ltd.
Series Title: International Journal of Geometric Methods in Modern Physics vol:3 issue:3 pages:641-654
Conference: 20th International Workshop on Differential Geometric Methods in Theoretical Mechanics Ghent, BELGIUM, AUG 21-27, 2005
Abstract: In this paper we discuss some general results on the covariant Picard groupoid in the context of differential geometry and interpret the problem of lifting Lie algebra actions to line bundles in the Picard groupoid approach.
ISSN: 0219-8878
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science